# SDR A6WA201644079

- Difficulty date: July 9, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- Aircraft time: 31,067 hours, 29,941 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R31020
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS SCRATCHES ON THE OTBD SIDE, AT THE LOWER FORWARD CORNER OF THE PASSENGER DOOR CUTOUT AT FS 310.00.  REPAIRED FUSELAGE SKIN IAW SUP 16-201, DATED 07/06/2016.
